Previous |  Up |  Next


Title: On the intersection of the set of solutions of two Kummer's differential equations (English)
Title: Struktura průniku řešení dvou diferenciálních rovnic Kummerova typu (Czech)
Author: Staněk, Svatoslav
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 23
Issue: 1
Year: 1984
Pages: 25-32
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 34A34
MSC: 34C10
MSC: 34C20
idZBL: Zbl 0596.34014
idMR: MR837026
Date available: 2009-01-29T15:26:51Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Borůvka O.: Linear Differential Transformations of the Second Order.The English Univ. Press, London 1971. MR 0463539
Reference: [2] Борувка О.: Теория глобальных свойств обыкновенных линейных дифференциальных уравнений второго порядка.Дифференциальные уравнения, No 8, т. 12, 1976, 1347-1383. Zbl 1170.01332, MR 0440123
Reference: [3] Borůvka O.: .Lectures at the seminar of the Institute of Mathematics of the Czechoslovak Academy of Science in Brno.
Reference: [4] Staněk S.: On a structure of the intersection of the set of dispersions of two second-order linear differential equations.Acta Univ. Palackianae Olomucensis, F. R. N., T. 73, 1982, 79-85. Zbl 0543.34026, MR 0702610


Files Size Format View
ActaOlom_23-1984-1_3.pdf 1.009Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo